Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 26, NWS State College, PA

May 16, 2015Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 16, 2015, 4:38 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2015, 4:38 PM EDT (20:38 UTC)
Expired
May 16, 2015, 5:30 PM EDT
In force
52 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1233 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS51 KCTP 162038
SVRCTP
PAC071-133-162130-
/O.NEW.KCTP.SV.W.0026.150516T2038Z-150516T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT SAT MAY 16 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 530 PM EDT

* AT 436 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
  CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED OVER 
  SHENKS FERRY...AND MOVING NORTHEAST AT 5 MPH. DAMAGING WINDS UP TO 
  60 MPH AND FREQUENT LIGHTNING MAY ALSO OCCUR.

* LOCATIONS IMPACTED INCLUDE...
  LANCASTER...MILLERSVILLE...WILLOW STREET...EAST PETERSBURG...
  STRASBURG...QUARRYVILLE...HOLTWOOD...BROGUE...SMITHVILLE...
  SUNNYBURN...SHENKS FERRY...SAFE HARBOR...SUSQUEHANNA TRAILS...
  LAMPETER...CONESTOGA...WASHINGTON BORO...KIRKWOOD...REFTON...
  RAWLINSVILLE AND BUCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN 
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE 
INDOORS IMMEDIATELY. 

&&

LAT...LON 3975 7637 3978 7650 3990 7657 4011 7632
      3987 7606
TIME...MOT...LOC 2036Z 223DEG 6KT 3987 7640 

$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 4:30 PM EDT, 8 minutes earlier.

Area forecast discussion, May 16, 4:30 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT SAT MAY 16 2015

.SYNOPSIS...
A STALLED FRONTAL ZONE WILL BE THE FOCUS FOR PERIODS OF UNSETTLED
WEATHER THIS WEEKEND. SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED AGAIN ON SUNDAY. A RELATIVELY STRONG COLD FRONT WILL
PUSH ACROSS THE AREA MONDAY NIGHT AND TUESDAY...USHERING IN
ANOTHER COOL...DRY AIRMASS FOR LATE TUESDAY THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 1 AM SUNDAY MORNING/...
PWATS JUST ABOUT AS HIGH AS THEY HAVE BEEN SINCE LAST
SUMMER...WITH 1.75 INCHES OVER THE SRN HALF OF THE AREA. THE WIND
FIELD THROUGH THE COLUMN IS FAIRLY LIGHT. SLOWLY MOVING STORMS
ARE SLIDING TO THE EAST THIS AFTERNOON. HEAVY RAIN REPORT IN
SOMERSET OF ALMOST 3 INCHES. BASED ON RADAR THIS MAY BE A LITTLE
HIGH...BUT WITH PWATS SO HIGH...IT IS PLAUSIBLE. THE REST OF THE
SRN TIER SHOULD ALSO EXPECT SOME HEAVY RAIN FROM THESE STORMS AS
THEY MOVE TO THE EAST. CAPES ARE HIGHER IN THE SERN FEW COS WHERE
IT HAS BEEN SUNNY ALL DAY AND DEPOINTS IN THE M60S. NAM AND HI RES
ARW ARE VERY MUCH IN AGREEMENT THAT THIS SHORT WAVE AND ASSOCD
PRECIP WILL CLEAR THE EASTERN COS ABOUT 6 OR 7 PM. THE NRN TIER
HAS BEEN ROBBED OF BEST MSTR...AND ALSO SUFFERING A LACK OF SUN
AND THEREFORE CAPE TODAY. THUS...WITH THE S/WV AXIS MOVING
OVERHEAD AND LITTLE ELSE IN STORE FOR THE NEXT FEW HRS...WILL MAKE
IT MAINLY DRY THERE. BETTER WIND FIELD ALONG THE NY BORDER COULD
CREATE SOME GUSTY WINDS IF A ROGUE TSRA CAN FORM THERE. MORE
STORMS WILL MOVE INTO THE WRN COS THIS EVENING...AS NEXT AREA OF
FORCING SLIDES IN FROM OH. WILL COUNT ON LESS OF A WORRY FOR GUSTY
WINDS WITH LOSS OF CAPE. BUT THE THREAT OF SLOW-MOVING
STORMS/HEAVY RAIN IS STILL THERE. THINKING SERIOUSLY ABOUT A
SMALL-AREA FLOOD WATCH FOR TONIGHT AND SUNDAY FOR THE SW. WILL
COLLAB WITH NEIGHBORS TO SEE THEIR THOUGHTS.

&&

.SHORT TERM /1 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
SHOWERS SHOULD DECREASE AFTER MIDNIGHT...BUT MOISTURE RUNS HIGH
ALL NIGHT. SHOULD BECOME A LITTLE MURKY WHERE IT DOES RAIN THIS
EVENING. WILL MENTION PATCHY FOG ALL OVER THE PLACE. IT MAY GET
WORSE THAN THAT WITH LITTLE WIND TO MOVE THINGS AROUND. THE THICK
CLOUDS WILL KEEP TEMPS VERY MILD AS WELL. JUST THE SLIGHTEST
INCREASE IN THE WSW FLOW IN LOWER/MID LEVELS WILL ENHANCE THE
POTENTIAL FOR RAIN/STORMS IN THE SWRN COS AGAIN BY THE END OF THE
NIGHT. AGAIN...FLOOD WATCH POSSIBLE.

SUNDAY LOOKS LIKE THE CLOUDY START WILL HINDER THUNDER...SO WILL
KEEP MENTIONS MAINLY TO THE AFTN. DRIER AIR TRIES TO MOVE DOWN
FROM THE NE ON SUNDAY AND MAY ALLOW THEM TO BREAK OUT OF THE
CLOUDS...BUT AMBIENT MSTR VERY HIGH. POPS WILL BE HIGHEST OVER THE
SW BUT CANNOT TAKE THEM OUT OF ANYWHERE DUE TO WEAK FORCING AND
HIGH MSTR.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
EAST COAST UPPER RIDGE BEGINS TO BREAK DOWN SUN NIGHT INTO MON.
THE VIGOROUS/DEEP CLOSED LOW EJECTING OUT OF THE SOUTHWESTERN U.S.
SHOULD REACH THE NORTHERN PLAINS BY 00Z MON...WHERE THE MODELS
SHOW IT SLOWING DOWN AND EVENTUALLY BECOMING ABSORBED INTO AN
UPPER TROUGH CROSSING HUDSON BAY. TRAILING COLD FRONT PROGGED TO
CROSS THE AREA DURING THE DAYTIME ON TUESDAY - A BIT SLOWER THAN
PREV FORECASTED. THE PARENT SHORTWAVE WILL LOSE MUCH OF ITS
AMPLITUDE AS IT TRACKS THROUGH THE UPPER GREAT LAKES AND FOR NOW
DOES NOT APPEAR TO POSE A SIGNIFICANT SVR WX RISK FOR EARLY NEXT
WEEK.

IN THE WAKE OF THE COLD FRONTAL PASSAGE...A RESPECTABLE ANTICYCLONE
WILL EXTEND SEWD FROM THE UPPER MIDWEST WITH COOLER AND NOTICEABLY
DRIER AIR FILTERING INTO THE REGION FOR THE MID TO LATE WEEK
PERIOD. THIS PATTERN SHOULD SUPPRESS THE PCPN RISK TO THE SOUTH OF
CENTRAL PA WITH GENERALLY FAIR WEATHER AND SEASONABLY COOL TO
MODERATING TEMPERATURES PREVAILING AT DAYS 5-8. ALSO OF NOTE IS
THE RISK FOR PATCHY FROST ON MAY 21ST/THURSDAY MORNING MAINLY OVER
THE NORTH-CENTRAL ZONES WHERE ECENS/GFS ENSEMBLE MOS GUIDANCE IS
SHOWING MID 30S AT BFD...JUST IN TIME FOR THE START OF THE GROWING
SEASON.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
LARGE CLUSTER OF SHOWERS AND TSTMS MOVING EAST SLOWLY OVER THE SRN
TIER...AND RIGHT TOWARD MDT/LNS. HAVE PLAYED UP TSRA WITH BEST
TIMING BETWEEN 20 AND 23Z. FORCING FROM THE S/WV OVERHEAD WILL BE
OFF TO THE EAST BY 23Z OR 00Z. EXPECT A RENEWAL OF STORM FROM THE
WEST INTO JST/BFD IN A FEW HRS WATCHING TRENDS OVER OH AND GENERAL
FLOW FROM THE WSW. UNV/IPT WILL LIKELY BE THE DRIEST LOCATIONS
THRU THE NIGHT BUT FOG AND LOW CLOUDS COULD STILL BRING THEM INTO
IFR. DRIER AIR TRIES TO MOVE DOWN FROM THE NE LATER
TONIGHT/SUNDAY...BUT WILL KEEP IT SOUPY THRU AT LEAST 14Z MOST
LOCATIONS.

OUTLOOK...

MON-TUES...LOW CLOUDS/IFR PSBL...SHRA LIKELY. WIDESPREAD FLIGHT
RESTRICTIONS LIKELY. CFROPA TUES.
WED-THURS...NSW.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ024>026-
033>036.

&&

SYNOPSIS...DEVOIR
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...RXR
AVIATION...DANGELO
Hazardous weather outlook, May 16, 3:46 PM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT SAT MAY 16 2015

PAZ024>026-033>036-172000-
CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-BEDFORD-FULTON-FRANKLIN-
346 PM EDT SAT MAY 16 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...PLEASE REPORT ANY HEAVY RAINFALL OR FLOODING.

PAZ004>006-010>012-017>019-027-028-037-041-042-045-046-049>053-
056>059-063>066-172000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-MIFFLIN-JUNIATA-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
346 PM EDT SAT MAY 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH THE
EVENING. A FEW OF THESE STORMS MAY CREATE HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, May 16, 1:44 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
144 PM EDT SAT MAY 16 2015

PAZ033-161830-
SOMERSET PA-
144 PM EDT SAT MAY 16 2015

...HEAVY RAIN AND SMALL HAIL IS EXPECTED IN SOMERSET COUNTY...

AT 142 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
WITH VERY HEAVY RAIN OVER ALMOST ALL OF SOMERSET COUNTY. RAINFALL OF
UP TO 2 INCHES IS POSSIBLE BY 3 PM. THIS WILL LIKELY CAUSE MINOR
FLOODING PROBLEMS. THE STORMS ARE MOVING EAST AT 30 MPH. PEA SIZE
HAIL IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...WINDBER...MEYERSDALE...BERLIN...FRIEDENS...BOSWELL...
DAVIDSVILLE...CENTRAL CITY...JEROME...ACOSTA...URSINA...NEW
CENTERVILLE...TIRE HILL...OGLETOWN...MOUNT DAVIS...ROCKWOOD...
CONFLUENCE...SALISBURY...JENNERSTOWN AND HOOVERSVILLE.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS THUNDERSTORM...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3972 7939 3973 7941 3977 7938 3978 7939
      3978 7935 3982 7937 3985 7942 3990 7940
      4009 7926 4012 7922 4012 7917 4016 7916
      4029 7906 4028 7893 4024 7888 4024 7866
      4008 7873 4006 7876 3982 7876 3972 7881
TIME...MOT...LOC 1742Z 239DEG 48KT 4006 7905

DANGELO
Special weather statement, May 16, 4:13 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
413 PM EDT SAT MAY 16 2015

PAZ064-065-162100-
YORK PA-ADAMS PA-
413 PM EDT SAT MAY 16 2015

...SPECIAL WEATHER STATEMENT...

AT 411 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS NEAR EAST BERLIN...MOVING EAST AT 15 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STRONGS THUNDERSTORM WILL BE NEAR...
DOVER AND YORK AIRPORT AROUND 440 PM EDT.
SPRING GROVE AROUND 445 PM EDT.
WEIGELSTOWN AROUND 450 PM EDT.
YORK...SPRY AND SHILOH AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WELLSVILLE...
LEWISBERRY...PENN STATE YORK...YORK SPRINGS AND YORK COLLEGE OF
PENNSYLVANIA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 241...AND
FROM MILE MARKERS 243 TO 245.
 INTERSTATE 83 FROM MILE MARKERS 13 TO 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3989 7708 4006 7715 4015 7703 4016 7697
      4017 7694 4017 7691 4018 7693 4019 7693
      4018 7691 4021 7691 4022 7690 4021 7688
      4022 7684 4020 7682 4020 7679 3990 7663
TIME...MOT...LOC 2011Z 276DEG 9KT 3997 7697

RXR
Special weather statement, May 16, 4:34 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT SAT MAY 16 2015

PAZ028-050-052-056-057-059-065-066-162130-
JUNIATA PA-YORK PA-SNYDER PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-
PERRY PA-NORTHUMBERLAND PA-
434 PM EDT SAT MAY 16 2015

...STRONG THUNDERSTORMS WILL AFFECT JUNIATA...YORK...SNYDER...
DAUPHIN...LANCASTER...LEBANON...PERRY...AND NORTHUMBERLAND COUNTIES
UNTIL 530 PM EDT...

AT 433 PM EDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR FREMONT TO NEAR NEW BUFFALO TO
PENBROOK TO ROYALTON TO NEAR MAYTOWN...AND MOVING EAST AT 25 MPH.

45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  COLONIAL PARK...MIDDLETOWN AND LINGLESTOWN AROUND 440 PM EDT.
  MOUNT JOY AND WRIGHTSVILLE AROUND 445 PM EDT.
  ELIZABETHTOWN...COLUMBIA AND HUMMELSTOWN AROUND 450 PM EDT.
  SALUNGA-LANDISVILLE...KRATZERVILLE AND PENN NATIONAL RACE COURSE
AROUND 455 PM EDT.
  MOUNTVILLE...HUMMELS WHARF AND LAWN AROUND 500 PM EDT.
  HERSHEY...PALMYRA AND EAST PETERSBURG AROUND 505 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE EDGEWOOD...
HERNDON...YORK HAVEN...GRATZ AND SNYDERTOWN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 246 TO 273.
 INTERSTATE 78 FROM MILE MARKERS 0 TO 4.
 INTERSTATE 81 FROM MILE MARKERS 65 TO 95.
 INTERSTATE 83 FROM MILE MARKERS 43 TO 50.
 INTERSTATE 283 FROM MILE MARKERS 0 TO 2.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4018 7678 4027 7691 4033 7692 4031 7697
      4032 7698 4077 7723 4089 7694 4088 7680
      4089 7681 4091 7685 4095 7673 4078 7657
      4072 7655 4066 7670 4054 7651 4030 7637
      4005 7617 3996 7667
TIME...MOT...LOC 2033Z 265DEG 21KT 4075 7704 4049 7694 4028 7684 4018
7674 4008 7661

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 1:44 PM EDTSpecial Weather StatementCTPSomerset46 min
May 16, 2:25 PM EDTAreal Flood AdvisoryCTPBedford, Somerset3 hr
May 16, 3:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin39 min
May 16, 3:39 PM EDTAreal Flood AdvisoryCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Perry2 hr
May 16, 3:45 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Franklin, Fulton, Huntingdon and 1 more26 hr
May 16, 4:13 PM EDTSpecial Weather StatementCTPYork47 min
May 16, 4:34 PM EDTSpecial Weather StatementCTPDauphin, Lancaster, Lebanon, Northumberland, Snyder56 min
May 16, 4:59 PM EDTSpecial Weather StatementCTPAdams, York31 min
May 16, 5:10 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill, Snyder65 min
May 16, 5:29 PM EDTSpecial Weather StatementCTPLancaster, York46 min
May 16, 6:22 PM EDTSpecial Weather StatementCTPColumbia23 min
May 16, 6:30 PM EDTSpecial Weather StatementCTPColumbia60 min
May 16, 6:32 PM EDTSpecial Weather StatementCTPLancaster, York43 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.